# SDR AALA20150525001

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 75,566 hours, 39,872 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 45D161
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, CREW NOTED A PRESSURIZATION FLOW LIGHT INDICATION, LT & RT PACK FLOWS AT 0.  R & R LT & RT PACK DIFFERENTIAL SWITCHES IAW AMM 21-31-09.  SYS CHECKED NORMAL.
